Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 255, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 16, 2009, 1:09 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2009, 1:09 AM CDT (06:09 UTC)
- Expired
- May 16, 2009, 2:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 36 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 1:11 AM CDT | HAIL 0.75 | 2 Ene Heavener, OK | REPORTED AT THE HEAVENER-RUNESTONE STATE PARK. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3870 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160609
SVRTSA
ARC131-OKC079-160715-
/O.NEW.KTSA.SV.W.0255.090516T0609Z-090516T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT SAT MAY 16 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 215 AM CDT
* AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR HEAVENER...MOVING NORTHEAST
AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
MIDLAND...MANSFIELD AND HUNTINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9423 3496 9422 3495 9431 3495 9437
3493 9439 3492 9443 3481 9445 3477 9461
3494 9470 3519 9427 3509 9420
TIME...MOT...LOC 0609Z 247DEG 13KT 3489 9455
$$3 follow-up statements
000
WWUS54 KTSA 160621
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT SAT MAY 16 2009
ARC131-OKC079-160715-
/O.CON.KTSA.SV.W.0255.000000T0000Z-090516T0715Z/
SEBASTIAN AR-LE FLORE OK-
121 AM CDT SAT MAY 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...
AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HEAVENER...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
PATTERSON...MIDLAND...MANSFIELD...WITCHERVILLE...DAYTON...
HUNTINGTON...ARKOLA AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9423 3496 9422 3495 9431 3495 9437
3493 9439 3492 9443 3481 9445 3477 9461
3494 9470 3519 9427 3509 9420
TIME...MOT...LOC 0622Z 247DEG 13KT 3492 9452
$$000
WWUS54 KTSA 160700
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT SAT MAY 16 2009
ARC131-OKC079-160715-
/O.CON.KTSA.SV.W.0255.000000T0000Z-090516T0715Z/
SEBASTIAN AR-LE FLORE OK-
200 AM CDT SAT MAY 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...
AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MANSFIELD...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MANSFIELD...
LIBERTY...HUNTINGTON...WITCHERVILLE AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9423 3496 9422 3495 9431 3495 9437
3493 9439 3492 9443 3481 9445 3477 9461
3494 9470 3519 9427 3509 9420
TIME...MOT...LOC 0700Z 244DEG 14KT 3507 9427
$$000
WWUS54 KTSA 160710
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT SAT MAY 16 2009
ARC131-OKC079-160719-
/O.EXP.KTSA.SV.W.0255.000000T0000Z-090516T0715Z/
SEBASTIAN AR-LE FLORE OK-
210 AM CDT SAT MAY 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND
SOUTHWESTERN SEBASTIAN COUNTIES EXPIRES AT 215 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE OVER
PORTIONS OF SOUTHERN SEBASTIAN AND CENTRAL AND SOUTHERN LE FLORE
COUNTIES THROUGH 3 AM.
LAT...LON 3507 9423 3496 9422 3495 9431 3495 9437
3493 9439 3492 9443 3481 9445 3477 9461
3494 9470 3519 9427 3509 9420
TIME...MOT...LOC 0709Z 254DEG 19KT 3504 9415
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:22 AM CDT, 47 minutes earlier.
Area forecast discussion, May 16, 12:22 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 AM CDT SAT MAY 16 2009 ...AVIATION... .DISCUSSION... A LINE OF SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE REGION DURING THE OVERNIGHT HOURS. A GUST FRONT WITH HIGH WINDS OUT AHEAD OF THE PRECIPITATION WILL MOVE THROUGH KFSM SHORTLY. THE SQUALL LINE HAS ALREADY MOVED THROUGH ALL OTHER TAF SITES. BEHIND THE SQUALL LINE... WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE OVERNIGHT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 15, 11:14 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1114 PM CDT FRI MAY 15 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1114 PM CDT FRI MAY 15 2009 ...SEVERE STORMS WILL CONTINUE ACROSS A PORTION OF THE REGION OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...OVERNIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44. DISCUSSION... A LONG SQUALL LINE CONTAINING SEVERE STORMS WITH HIGH WINDS AND LARGE HAIL WILL CONTINUE TO PUSH SOUTHEAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. WIND DAMAGE HAS BEEN REPORTED WITH THIS LINE... AND WILL LIKELY CONTINUE. THE SEVERITY OF THE STORMS IS EXPECTED TO SLOWLY DIMINISH WITH TIME. WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL LINGER BEHIND THE MAIN SQUALL LINE INTO SATURDAY MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS ONGOING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS WILL BE ONGOING EARLY SATURDAY AS THE STORM COMPLEX CONTINUES TO PUSH THROUGH THE AREA. THUNDERSTORM CHANCES WILL DECREASE BY SATURDAY AFTERNOON AS DRIER AIR MOVES INTO THE AREA BEHIND A COLD FRONT. THIS WILL MARK THE BEGINNING OF A DRY PERIOD WHICH WILL LAST THROUGH MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 15, 11:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG SILOAM SPRINGS 36.19N 94.54W
05/15/2009 BENTON AR LAW ENFORCEMENT
NUMEROUS TREES DAMAGED BY THE WIND. ONGOING...
&&
SAALocal storm report, May 15, 11:51 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 5 W WESTVILLE 35.99N 94.66W
05/15/2009 M58 MPH ADAIR OK EMERGENCY MNGR
&&
SFPLocal storm report, May 15, 11:59 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL ROGERS 36.33N 94.12W
05/15/2009 E0.75 INCH BENTON AR PUBLIC
&&
MATSpecial weather statement, May 16, 12:10 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SAT MAY 16 2009
ARZ010-019-OKZ069>076-160600-
ADAIR OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WASHINGTON AR-
1210 AM CDT SAT MAY 16 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON AND NORTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...NORTHERN
PITTSBURG AND NORTHWESTERN LATIMER
AT 1210 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF NATURAL DAM TO 2 MILES
SOUTHWEST OF BRIARTOWN TO 7 MILES WEST OF ARPELAR...MOVING SOUTH AT
15 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3501 9609 3507 9607 3536 9530 3565 9483
3564 9481 3566 9481 3587 9446 3556 9434
3505 9518 3471 9609 3474 9610
TIME...MOT...LOC 0510Z 343DEG 15KT 3573 9452 3527 9527
3497 9608Special weather statement, May 16, 12:22 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 AM CDT SAT MAY 16 2009
OKZ075-076-160615-
LATIMER OK-LE FLORE OK-
1222 AM CDT SAT MAY 16 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 1222 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FANSHAWE...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...CAMERON AND PANAMA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3527 9466 3509 9445 3481 9489 3494 9504
TIME...MOT...LOC 0522Z 228DEG 17KT 3494 9488Special weather statement, May 16, 12:30 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT MAY 16 2009
ARZ019-029-OKZ072-076-160600-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1230 AM CDT SAT MAY 16 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 1230 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FORT SMITH...MOVING SOUTHEAST AT 40 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3504 9422 3503 9425 3543 9455 3553 9437
3526 9407 3522 9408 3521 9405 3522 9403
3521 9402 3517 9402
TIME...MOT...LOC 0530Z 325DEG 36KT 3540 9439The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:42 PM CDT | Special Weather Statement | TSA | Pawnee | 78 min |
| May 15, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 58 min |
| May 15, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Washington | 72 min |
| May 15, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 7 more | 72 min |
| May 15, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Muskogee and 5 more | 70 min |
| May 15, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 5 more | 72 min |
| May 15, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| May 16, 12:10 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg, Sequoyah | 50 min |
| May 16, 12:22 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| May 16, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 49 min |
| May 16, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 44 min |
| May 16, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 63 min |
| May 16, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| May 16, 2:21 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 54 min |
| May 16, 2:21 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 16, 2:35 AM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| May 16, 2:39 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| May 15, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 76 min |
| May 16, 12:30 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| May 16, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 27 min |
| May 16, 1:22 AM CDT | Special Weather Statement | TSA | Franklin | 23 min |
| May 16, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.